MAUDE Adverse Event Report: GAMBRO INDUSTRIES PRISMAFLEX SET; DIALYZER, HIGH PERMEABILITY WITH OR WITHOUT SEALED DIALYSATE SYSTEM

GAMBRO INDUSTRIES PRISMAFLEX SET; DIALYZER, HIGH PERMEABILITY WITH OR WITHOUT SEALED DIALYSATE SYSTEM
Model Number M150
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/06/2023
Type of Reportable Event Malfunction
Event or Problem Description
Patient was on a continuous renal replacement therapy (crrt) for acute kidney injury after cardiac arrest.Registered nurse (rn) noted leaking of fluid from system.This tubing was not saved but stock of same lot # was removed from supply.Lot # 23a0094ca.Crrt tubing routed through effluent pump came disconnected from the line routing through the auto-effluent pump.The drip chamber wet alarm was sounding.Tubing inspection post removal from the crrt pump was found completely loose.Lot# 23a0056cd.No harm to patient at either time.Back stock of this lot number also pulled from supply.Manufacturer response for dialyzer, high permeability with or without sealed dialysate system, prismaflex set (per site reporter).Manufacturer would like it returned to them for examination.

Brand Name
PRISMAFLEX SET
Common Device Name
DIALYZER, HIGH PERMEABILITY WITH OR WITHOUT SEALED DIALYSATE SYSTEM
Manufacturer (Section D)
GAMBRO INDUSTRIES
25212 w. il route 120
round lake IL 60073
MDR Report Key18475760
Report Number18475760
Device Sequence Number6784822
Product Code KDI
UDI-Device Identifier07332414090005
UDI-Public(01)07332414090005
Combination Product (Y/N)N
Initial Reporter StateIA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 11/08/2023
Report Date (Section F) 11/08/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberM150
Device Catalogue Number109990
Device Lot Number23A0056CD
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer01/09/2024
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date01/09/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexMale
Patient Weight98 KG
Patient RaceWhite
Date Report Sent to FDA11/08/2023